Aq-Analog of Approximate Inclusion–Exclusion release_yl73lfdfure2bft4ylpp3o36di

by Marios Mavronicolas

Published in Advances in Applied Mathematics by Elsevier BV.

1998   Volume 20, p108-129

Archived Files and Locations

application/pdf  175.2 kB
file_65cbox7dcnfgzoaznktne4zlhi
publisher-connector.core.ac.uk (web)
web.archive.org (webarchive)
application/pdf  238.1 kB
file_7g36kwph2ba3ncsezjxqtcleqe
www.cs.ucy.ac.cy (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1998
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0196-8858
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: ef5db94c-b034-4530-8543-22010ecb24ab
API URL: JSON